# SDR SIMA983174

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800123802
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP1 INSPECTION, FOUND THE LEFT AFT OUTBOARD SEAT TRACK CORRODED.  REMOVED AND REPLACED THE SEAT TRACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
